| Model Number |
2090 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer unexpectedly displayed an emergency pacing screen twice during the interrogation of the implantable cardioverter defibrillator (icd).It was noted that the emergency screen display spontaneously without pressing the emergency button.It was further noted that the programmer's power cord was frayed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer¿s comment that the programmer had unexpectedly displayed an emergency pacing screen twice during the interrogation of the implantable cardioverter defibrillator (icd) and had spontaneously shown the emergency screen without the emergency button being pressed.However, analysis confirmed that the programmer's power cord had been frayed.It was noted that the keyboard latch had been broken, though this had not affected functionality.An electromagnetic interference repair had been performed to prevent screen issues related to the activated finger-touch option.The finger-touch option had been tested and had worked correctly.All defective parts had been replaced, and all other identified issues had been resolved.Reconfigured hard drive, reloaded and updated software and the programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.